# SDR UIEA2021092402105

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL VERY MINOR OIL SMELL DURING DESCENT WITH APU OFF, SOURCE OF OIL SMELL IS NOT APU.( CLEANED PNEUMATIC DUCTS IAW AMM 21-00-21-022-033 PER INSTRUCTION FROM MCC. )
